# SDR T17A2020030521004

- Difficulty date: February 22, 2020
- Submitted: March 5, 2020
- Operation: Air carrier
- Aircraft: N445CT
- Make and model: Raythn 400ARAYTHEON
- Aircraft serial: RK535
- Aircraft time: 7,992 hours, 6,036 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Closeout Panel
- Part number: 45A34420046
- Condition: Cracked
- Location: Rt Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H UPPER INBOARD PYLON PANEL IS CRACKING AT REAR ATTACH POINT
